TRANSITION PROBABILITIES FOR GENERALIZED SIR EPIDEMIC MODEL
Artikel i vetenskaplig tidskrift, 2012

Gani and Purdue outlined a matrix-geometric method for determining the total size distribution of an epidemic in a recursive manner. In this article, we explore how this method can be used to study an SIR epidemic model with a generalized mechanism of infection. We are able to obtain an explicit formula for the Laplace transform of the transition probabilities. Using this we derive various other quantities explicitly. Examples of such quantities are the transition probabilities and the expectation of the duration of the epidemic.

infection

SIR model

Transition probabilities

spread

removal rate-functions

stochastic epidemic

Duration of an epidemic

Generalized infection mechanism

Matrix-geometric

Författare

H. El Maroufy

Universite Sultan Moulay Slimane de Beni-Mellal

L. Omari

Universite Sidi Mohamed Ben Abdellah

Ziad Taib

Göteborgs universitet

Chalmers, Matematiska vetenskaper, matematisk statistik

Stochastic Models

1532-6349 (ISSN) 1532-4214 (eISSN)

Vol. 28 1 15-28

Ämneskategorier

Sannolikhetsteori och statistik

DOI

10.1080/15326349.2011.614201